# SDR SWIA201333304

- Difficulty date: April 23, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 26,133 hours, 15,845 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE WINDSHIELD CRACKED.  (FLT 6531)  REPLACED CAPTAINS WINDSHIELD IAW AMM.  P/N ON: NP134321-13 S/N ON: 11321H8217  P/N OFF: 601R33033-17 S/N OFF: 04068H7432
